# SDR IPXA2014021781954

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U587731
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL, HAS A 0.25 INCH HOLE IN TOP SKIN AND CORE DAMAGE BS 1650.  REPAIRED IAW SRM 53-00-50-2R1, PARA 4C.
